Alert archive / Arkansas / Flash Flood Warnings in 2001
Flash Flood Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Feb 14, 2001, 10:49 PM CST for 4 counties in Arkansas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Feb 14, 2001, 10:49 PM CST (04:49 UTC)
- Expired
- Feb 15, 2001, 12:45 AM CST
- In force
- 116 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 45 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 424 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 150451 FFWLIT ARC029-045-105-149-150645- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1049 PM CST WED FEB 14 2001 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... YELL COUNTY IN CENTRAL ARKANSAS FAULKNER COUNTY IN CENTRAL ARKANSAS PERRY COUNTY IN CENTRAL ARKANSAS CONWAY COUNTY IN CENTRAL ARKANSAS * UNTIL 1245 AM CST * HEAVY RAIN CONTINUES TO FALL AND MOVE ACROSS PARTS OF CENTRAL ARKANSAS. HEAVIEST RAIN WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL FALL BETWEEN DAVNILLE...MORRILTON AND CONWAY. THE RAIN IS MOVING TO THE NORTHEAST ABOUT 30 MPH AND WILL CONTINUE THROUGH 1245 AM. LOW LYING AREAS AND ROADWAYS AND SMALL CREEKS WILL FLOOD. BE VERY CAUTIOUS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER WATER ACROSS THE ROAD...TURN AROUND AND GO THE OTHER jWAY. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. LAT...LON 3530 9214 3501 9230 3497 9353 3519 9270 $$ 16
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Feb 14, 10:01 PM CST, 48 minutes earlier.
Area forecast discussion, Feb 14, 10:01 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1001 PM CST WED FEB 14 2001
A BAND OF SHOWERS AND THUNDERSHOWERS CONTINUE ACROSS CENTRAL AND
NORTHERN ARKANSAS TONIGHT. COLD FRONT ACROSS SOUTHERN MISSOURI AND
INTO OKLAHOMA NOT MOVING MUCH AND WILL BE VERY SLOW TO MOVE
SOUTHEAST. THIS WILL ALLOW RAINS TO CONTINUE OVERNIGHT ACROSS THE
NORTH. THEREFORE...EXTENDED THE FLASH FLOOD WATCH IN THE NORTH
THROUGH TONIGHT. WILL ALSO LET THE FLASH FLOOD WATCH FOR THE CENTRAL
SECTIONS CONTINUE THROUGH TONIGHT. SOME AREAS ARE RECEIVING 1 INCH
PER HOUR. THE SHOWERS AND THUNDERSHOWERS ARE TRAINING ACROSS THE
SAME AREAS.
ALSO INCREASED LOW TEMPERATURES ACROSS THE CENTRAL AND SOUTH
SECTIONS. THESE AREAS WILL STAY IN THE WARM SECTOR ALL NIGHT WITH
MAINLY SOUTHERLY WINDS.
.LIT...FLASH FLOOD WATCH NORTHERN AND CENTRAL ZONES TONIGHT.
ZONES 3>7-12>16-21>25-30>34-37>47.
51The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 7:04 PM CST | Flash Flood Warning | LZK | Conway, Van Buren | 56 min |
| Feb 14, 8:03 PM CST | Flash Flood Warning | LZK | Pulaski, Saline | 57 min |
| Feb 14, 8:49 PM CST | Flash Flood Warning | LZK | Faulkner, White | 86 min |
| Feb 14, 10:41 PM CST | Flash Flood Warning | LZK | Jackson, White | 2 hr |
| Feb 14, 11:11 PM CST | Flash Flood Warning | LZK | Cleburne, Independence | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2001Every flash flood warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.